# SDR 6NAR2015FA0000566

- Difficulty date: October 12, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N101SP
- Make and model: Cessna 182R
- Aircraft serial: 18268562
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: SA534857
- Condition: Leaking
- Location: Valve Cover
- Part time: 85 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALL VALVE COVERS FOUND LEAKING.  REMOVED ALL VALVE COVERS AND FOUND THE UPPER SECTION OF THE VALVE COVER GASKET NEAR THE EXHAUST VALVE HAD SHRUNK, PULLING IN TOWARD EXHAUST VALVE SPRING.  WE HAVE FOUND THIS ISSUE ON NUMEROUS ENGINES WITH THE SUPERIOR VALVE COVER GASKETS MENTIONED, PN SA534857.
